# SDR AALA201509249015

- Difficulty date: August 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,546 hours, 24,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361098600000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CABIN FLOOR PANEL 231AF IS DELAMINATED.  R & R PANEL IAW SRM 53-12-00-101.
